# SDR FDEA202108011905

- Difficulty date: August 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: A57110603202
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, LEFT  HAND, LOWER FASTENER HOLE FOUND CRACK SIGNAL REPAIRED THE FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT   JUNCTION LEFT HAND LOWER CRACKED FASTENER HOLE PER EA 6-5710-112533 A P3.  THIS IS CATEGORY B REPAIR. FOLLOW UP INSPECTION PER EA 6-5710-  112533 A. MAJOR REPAIR IAW GMM6-2-100.
